GENERALIZED HYERS-ULAM -RASSISA STABILITY OF AN ADDITIVE β1, β2 -FUNCTIONAL INEQUALITIES WITH THREE VARIABLES IN COMPLEX BANACH SPACE
In this paper we study to solve the of additive β1, β2 -functional inequality with three variables and their Hyers-Ulam stability. First are investigated in complex Banach spaces with a fixed point method and last are investigated in complex Banach spaces with a direct method. I will show that the solutions of the additive β1, β2 - functional inequality are additive mapping. T hen Hyers Ulam stability of these equation are given and proven. T hese are the main results of this paper.
 A.Bahyrycz, M. Piszczek, Hyers stability of the Jensen function equation, Acta Math. Hungar.,142
 Ly V an An. Hyers-Ulam stability of functional inequalities with three variable in Banach spaces and Non-Archemdean Banach spaces International Journal of Mathematical Analysis Vol.13, 2019, no. 11. 519-53014), 296-310. .https://doi.org/10.12988/ijma.2019.9954.
 Ly V an An. Hyers-Ulam stability of β-functional inequalities with three variable in non-Archemdean
Banach spaces and complex Banach spaces International Journal of Mathematical Analysis Vol. 14, 2020, no. 5, 219 - 239 .HIKARI Ltd, www.m-hikari.com https://doi.org/10.12988/ijma.2020.91169.
 M.Balcerowski, On the functional equations related to a problem of z Boros and Z. Dro´czy, Acta Math. Hungar.,138 (2013), 329-340. .
 L. CADARIU ? , V. RADU, Fixed points and the stability of Jensens functional equation, J. Inequal. Pure Appl. Math. 4, no. 1, Art. ID 4 (2003). .
 J. DIAZ, B. MARGOLIS, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Am. Math. Soc. 74 (1968), 305-309. .
 W Fechner, On some functional inequalities related to the logarithmic mean, Acta Math., Hungar., 128 (2010,)31-45, 303-309 . . .
 W. Fechner, Stability of a functional inequlities associated with the Jordan-von Neumann functional equation, Aequationes Math. 71 (2006), 149-161
 Pascus. Ga˘vruta, A generalization of the Hyers-Ulam -Rassias stability of approximately ad- ditive mappings, Journal of mathematical Analysis and Aequations 184 (3) (1994), 431-436. https://doi.org/10.1006/jmaa.1994.1211 .
 Attila Gila´nyi, On a problem by K. Nikodem, Math. Inequal. Appl., 5 (2002), 707-710. . .
 Attila Gila´nyi, Eine zur parallelogrammleichung a¨quivalente ungleichung, Aequations 5 (2002),707- 710. https: //doi.org/ 10.7153/mia-05-71 .
 Donald H. Hyers, On the stability of the functional equation, Proceedings of the National Academy of the United States of America,
27 (4) (1941), 222.https://doi.org/10.1073/pnas.27.4.222,
 Jung Rye Lee, Choonkil Park, and DongY unShin. Additive and quadratic functional in equalities in Non-Archimedean normed spaces, International Journal of Mathematical Analysis, 8 (2014), 1233- 1247.. .https://doi.org/10.12988/ijma.2019.9954.
 L. Maligranda. Tosio Aoki (1910-1989). In International symposium on Banach and function spaces: 14/09/2006-17/09/2006, pages 1–23. Yokohama Publishers, 2008.
 D. MIHET, V. RADU, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), 567-572.
 A. Najati and G. Z. Eskandani. Stability of a mixed additive and cubic functional equation in quasi- Banach spaces. J. Math. Anal. Appl., 342(2):1318–1331, 2008.
 C. Park,Y. Cho, M. Han. Functional inequalities associated with Jordan-von Newman-type additive functional equations , J. Inequality .Appl. ,2007(2007), Article ID 41820, 13 pages.. .
 W. P and J. Schwaiger, A system of two in homogeneous linear functional equations, Acta Math. Hungar 140 (2013), 377-406 . .
 Ju¨rg Ra¨tz On inequalities assosciated with the jordan-von neumann functional equation, Aequationes matheaticae, 66 (1) (2003), 191-200 https;// doi.org/10-1007/s00010-0032684-8. .
 Choonkil. Park. the stability an of additive (p1, p2)-functional inequality in Banach spaceJournal of mathematical Inequalities Volume 13, Number 1 (2019), 95-104. .
 Choonkil. Park. Additive β-functional inequalities, Journal of Nonlinear Science and Appl. 7(2014), 296-310. .
 Choonkil Park,. functional in equalities in Non-Archimedean normed spaces. Acta Mathematica
Sinica, English Series, 31 (3), (2015), 353-366. .https://doi.org/10.1007/s10114-015-4278-5
 C. PARK, Additive ρ-functional inequalities and equations, J. Math. Inequal. 9 (2015), 17-26. .
 C. PARK, Additive ρ-functional inequalities in non-Archimedean normed spaces, J. Math. Inequal. 9 (2015), 397-407 .
 Themistocles M. Rassias, On the stability of the linear mapping in Banach space, proceedings of the American Mathematical Society, 27 (1978), 297-300. https: //doi.org/10.2307 /s00010-003-2684-8 .
 F. SKOF, Propriet locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983),113-
 S M. ULam. A collection of Mathematical problems, volume 8, Interscience Publishers. New York,1960.
Copyright (c) 2022 IJRDO -JOURNAL OF MATHEMATICS
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Author(s) and co-author(s) jointly and severally represent and warrant that the Article is original with the author(s) and does not infringe any copyright or violate any other right of any third parties, and that the Article has not been published elsewhere. Author(s) agree to the terms that the IJRDO Journal will have the full right to remove the published article on any misconduct found in the published article.